Topics Laser oral surgery
  Topics Laser oral surgery

Laser oral surgery

Find latest answers to Laser oral surgery questions, Laser oral surgery articles, Laser oral surgery news and clinic/doctors who deal with Laser oral surgery.

I had a fall 6 months ago . Broke some cartage in my knee. My knee does a fast give out when I am walking. dont know what it is. Now I got told i have tendonitis of the ankle. It is so pain full. What is causing this and what can be done to help me. The doctor said I will some day need knee surgery and foot surgery to fuse all my bone toes together. He does not know why my knee on the out side gives a fast snap and gives out. Hop you can help me. Thank you Candie

The Changes seen in your musculoskeletal system are age related symptoms, Cartilage are Outer lining of the bones which in your case as you say, its broken, please understand, Cartilage cannot be regrown naturally as other tissue in the body. The knee give out fast, because your whole body weight is been carried by the weak knees while you walk, this in turn could lead to impaired gait cycle which ultimately result in pain in ankle causing tendonitis. if you take proper medication / physical a ...

Read Complete Answer



Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?

You're most welcome. Nail Melanoma does not affect multiple nails together while Longitudunal Melanonychia (LM) often does. The fact that an additional nail is showing changes is nearly conclusive that this is LM, which as I said is harmless. However it would be best to see your doctor to get this confirmed since I cannot see the affected area. I would recommend getting the entire nail removed if its the only one affected by fungus, but this will be solely to treat the fungus not because I thin ...

Read Complete Answer


i have knee pain. i dont want a knee surgery. is there any way to manage my knee joints without pain and avoid surgery. please give advice me.

Hi I am Dr Alok, Rheumatologist from Delhi What is the cause of your knee pain? if it is due to Osteoarthritis, Physiotherapy and the life style management is the only answer Hope this will help should you have any queries, please donot hesitate ...

Read Complete Answer



is Laser treatment is possible for Fistula in ano ?

Yes it is - depending on the type and level of the fistula. Detailed examination by a Surgeon specialized in Colo-rectal surgery and competent in use of lasers can manage the problem. ...

Read Complete Answer


Hi, I am due for elective surgery in 11 days for breast augmentation, under general anaesthetic , however I have used small amounts of amphetamines (base) Daily for the last 3 months. I have stopped taking them today, will this have an affect of my surgery? Will I be in danger whilst under GA Thankyou in advance

Hi, You should inform your anaesthetist and surgeon regarding the same. Because the amphetamines may have altered your requirement of anaesthetics. So please discuss with your surgeon and anaesthetist if it has been adequate time for the drugs to wash out of your system so your recovery is normal. Wishing you a speedy and uneventful Breast Aug. Dr.Surindher Consultant Aesthetic & Plastic Surgeon ...

Read Complete Answer





Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India
  •  452 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1364 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  775 Doc Points

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India
  •  472 Doc Points

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India
  •  163 Doc Points

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India
  •  242 Doc Points

Dr. POOJA LAL

  • Opthalmologist
  •  New Delhi, India
  •  206 Doc Points

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India
  •  455 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  237 Doc Points